MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAP,MUCUS, 10FR, DELEE, W/VALVE

MEDLINE INDUSTRIES, LP MEDLINE; TRAP,MUCUS, 10FR, DELEE, W/VALVE
Catalog Number DYND44110
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026, "during delivery, an infant was being suctioned, and the team could not get an appropriate suction when the delee was attached." the customer reported the " infant was stabilized and the team went to further test the equipment." when suction tubing alone was attached, the suction pressure was appropriate.However, when the delee device was attached, the suction pressure decreased and required the wall suction to be increased significantly to function.Clinical staff reported that compared to previous batches, the current product requires higher suction settings than they are accustomed to using.The customer reported no injury occurred, and no follow up medical, surgical, or additional treatment was required.
 
Event or Problem Description
According to the customer, on (b)(6) 2026, "during delivery, an infant was being suctioned, and the team could not get an appropriate suction when the delee was attached.".

Brand Name
MEDLINE
Common Device Name
TRAP,MUCUS, 10FR, DELEE, W/VALVE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key24848043
Report Number1417592-2026-00413
Device Sequence Number20249942
Product Code BYZ
UDI-Device Identifier10080196997404
UDI-Public10080196997404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND44110
Device Lot Number18325100001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown